Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 3, Pages 245-259
http://dx.doi.org/10.1155/S1048953304310014

Recursive estimation of the claim rates and sizes in an insurance model

Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, P.O. Box 36, Al-Khod 123, Oman

Received 19 October 2003; Revised 16 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lakhdar Aggoun, “Recursive estimation of the claim rates and sizes in an insurance model,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 3, pp. 245-259, 2004. doi:10.1155/S1048953304310014